MAUDE Adverse Event Report: ETHICON INC. STRATAFIX SYMMETRIC PDS PLUS; SUTURE, SURGICAL, ABSORBABLE, POLYDIOXANONE

ETHICON INC. STRATAFIX SYMMETRIC PDS PLUS; SUTURE, SURGICAL, ABSORBABLE, POLYDIOXANONE
Catalog Number SXPP1A406
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/08/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a patient underwent (b)(6) 2026 and a barbed suture was used.During the procedure, the suture broke when the surgeon attempted to sew the tissue.Changed to another one to complete the surgery.There were no adverse patient consequences reported.No additional information could be provided.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803, part 4 subpart b.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.D4: udi: the expiration date is currently not available.Therefore, the full udi is currently not available.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.

Brand Name
STRATAFIX SYMMETRIC PDS PLUS
Common Device Name
SUTURE, SURGICAL, ABSORBABLE, POLYDIOXANONE
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.-JUAREZ
calle durango #2751
ciudad juarez 32575
MX   32575
Manufacturer Contact
orla o'mahony
1000 route 202
raritan, NJ 08869
3035526892
MDR Report Key25633979
Report Number2210968-2026-06712
Device Sequence Number9735733
Product Code NEW
UDI-Device Identifier10705031227675
UDI-Public(01)10705031227675(17)270930(10)10BX8U
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
K182873
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Type of Report Initial,Followup
Report Date (Section B) 08/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberSXPP1A406
Device Lot Number10BX8U
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/09/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/11/2026
Supplement Date Received by Manufacturer07/09/2026
Initial Report FDA Received Date06/26/2026
Supplement Report FDA Received Date08/04/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/30/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown